MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; SELF-RETAINING DRIVER SHAFT, 1/4" QUICK-CONNECT

GLOBUS MEDICAL, INC. CREO; SELF-RETAINING DRIVER SHAFT, 1/4" QUICK-CONNECT
Model Number 6067.0060
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when backing out the screw at l4, the driver tip broke off within the screw head.The tip was not able to be retrieved.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The instrument was returned for evaluation and it was confirmed that the driver tip had sheared off.It is possible that the driver fractured due to excessive torque or insufficient engagement with the mating screw.The location and angle of the fracture surface indicates that the driver may not have been fully engaged or angled at the time of breakage.However, the exact cause of the reported issue cannot be determined.

Brand Name
CREO
Common Device Name
SELF-RETAINING DRIVER SHAFT, 1/4" QUICK-CONNECT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18829843
Report Number3004142400-2019-00020
Device Sequence Number12709183
Product Code LXH
UDI-Device Identifier00889095167979
UDI-Public00889095167979
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6067.0060
Device Lot NumberVIT312AE
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2019
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale
Patient RaceWhite